Downloads: 0

Files in This Item:
File Description SizeFormat 
2202-07.pdf3.15 MBAdobe PDFView/Open
Title: COMPACT VECTORIAL TOEPLITZ OPERATORS ON THE SEGAL-BARGMANN SPACE (Research on structure of operators by order and related topics)
Authors: BUDZYŃSKI, PIOTR
Issue Date: Oct-2021
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 2202
Start page: 36
End page: 39
Abstract: The compactness of a Toeplitz operator acting on the Segal-Bargmann space of vector-valued functions is discussed. A sufficient condition written in terms of an associated operator-valued kernel is presented.
URI: http://hdl.handle.net/2433/266247
Appears in Collections:Research on structure of operators by order and related topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.